MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3; HIP CEMENTLESS STEM
Model Number 01.12.023
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2020.Lot 170175: 60 items manufactured and released on (b)(6) 2017.Expiration date: 2022-06-20.No anomalies found related to the problem.To date, 53 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed due to peri-prosthetic fracture of the bone 12 days after primary.Left side.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10593618
Report Number3005180920-2020-00663
Device Sequence Number19816888
Product Code LZO
UDI-Device Identifier07630030802041
UDI-Public07630030802041
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/23/2024
Device Model Number01.12.023
Device Catalogue Number01.12.023
Device Lot Number170175
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2020
Initial Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;